Please doctor tell me what is the cause of unesssary restless mind and restless legs also sleep dis order. I have been consulting a sycatrist fore my problem and he only write respradol tablets it just gives me some hours of night sleep thats all. my mind is restless as my legs. please help me to find a right medicine for all this syndrom (syndrome), I have been suffring a lot for long time please help me to fight this problem. I will be very greatfull to you. Respradol dos'nt help me. it might be giving more problem. it just make me sleep only. my mind is always restless, please help.
I have had restless leg syndrome since I was a teenager and the only medication that I have ever taken with any success is Requip. It is like a miracle drug! You also have to start out on a low dose and build up to a therapeutic level with this medication, but you feel a difference after the first dose. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.